It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Toprol XL , anyone else experenced intollerable side effects?

Toprol XL , anyone else experenced intollerable side effects?

[ Back to Messages ]

Message

Posted by ~Donna~ on September 27, 2000 at 21:44:28:

I too 25 mgs of toprol xl today and all I can say is wow to the side effects, it was an awful experience, still not got over all of it yet. I felt like someone had come to my house and injected me with some type of narcotic, I was drowsy, lite head, just felt funny in the head, and jittery all at the same time. I had blur vision, coudln't concentrate well either, I call the nurse at the doc's office and she said to not take it no more and go back on my verpamil which is not working no more but I rather take it than toprol. I cannot tolerate the side effects of that drug. After I talk to the nurse I broke out in hives and when they went away I started feeling some better but still feel the drug in my blood stream, or should I say in my head. I about at my wits end, I tried to quit taking my verapamil all together slowly but my blood pressure went up and I wasn't even taking it for that, I was taking it to keep my heart from flying due to mvp. Has anyone else experience bad side effects from toprol?


Follow Ups




All times are GMT -7. The time now is 11:16 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!